# SDR FDEA201907261706

- Difficulty date: July 26, 2019
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 33,233 hours, 18,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FWD CARGO DOOR FWD CUTOUT FR20A BTW S-37R AND S-41R REQUIRES EVALUATION FOR CONFORMITY
THE EXISTING REPAIR ON FWD CARGO DOOR FWD CUTOUT FR20A BTW S-37R AND S-41R WAS EVALUATED AND FOUND IN
CONFORMITY WITH FEDEX DRAWING SR30-53-001 REV.D,FEDEX EA #: 6-5310-T0348508 A P1 WAS ISSUED AND COMPLETED.
EO: 6-5100-7-5000 D07 PT1 WAS COMPLETED, TITLE: STRUCTURES-REPAIR CATALOG-A300/A310 REPAIR IDENTIFICATION &
TRACKING REQUIREMENTS 14. CFR. 121.707. THE REPAIR WAS CATEGORY B AND WAS CLASSIFIED AS MAJOR PER GMM
6-2-100.
